# SDR FDEA201102240725

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65453132
- Condition: Damaged
- Location: Bs 1010
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISDRILLED STRINGER/FRAME ATTACH CLIP (STRINGER TIE)  IN RADIUS AT BS 1010 STR 8R.  REMOVED DAMAGED STRINGER TIE IAW B727 SRM 51-30-2,  FABRICATED STRINGER TIE IAW   BOEING DWG 65-45313, AND INSTALLED IAW B727 SRM 51-30-2.
